# SDR DALA14008253147

- Difficulty date: February 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 31,463 hours, 16,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL -Y189 BETWEEN FRAMES 20 - 24.  REPLACED DUMMY RAIL IAW SRM 51-72-11 AND DWG D53111406.
